# SDR AALA202112219944

- Difficulty date: December 19, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737*
- Aircraft serial: 30910
- Aircraft time: 35,844 hours, 14,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146A126333
- Condition: Damaged
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FASTENER HOLE OVERSIZED TO 0.2885" ON FRAME AT INBOARD TRANSITION ATTACH POINT AT STA 807 AND STR 25L. ACCOMPLISHED TIME LIMITED STRAP REPAIR IAW EA332659.
